# SDR 07FDEA00872

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 41,138 hours, 17,458 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Attach Fitting
- Part number: A32313021000
- Condition: Damaged
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT NOSE GEAR DOOR ATTACHMENT FITTING DAMAGED.  REPLACEMENT OF ATTACHMENT FITTING IAW AMM 32-31-16.
